# SDR SWAA2024090620674

- Difficulty date: July 31, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2024-473133<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30; S/N:B24000935; DUE DATE 24-MAY-25.;[02] ON STEP 4; RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1998072; DUE DATE: 23?JAN-25.;[03] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1; SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED BY WELDING FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1; SEE INDIVIDUAL SIGNOFFS BELOW.
